Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Kachulin, Dmitrii Igorevich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:24
Abstract pages:21
Full texts:2
Senior Researcher
Candidate of physico-mathematical sciences

https://www.mathnet.ru/eng/person201105
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru Citations
2012
1. D. G. Arkhipov, D. I. Kachulin, O. Yu. Tsvelodub, “Comparison of models for wave regimes of liquid film downflow in the linear approximation”, Prikl. Mekh. Tekh. Fiz., 53:5 (2012),  19–29  mathnet  elib; J. Appl. Mech. Tech. Phys., 53:5 (2012), 647–656 2

Organisations
 
  Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024